Maximal immediate extensions of valued differential fields

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350543
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 9:07:19 AM
Last modification on : Friday, November 8, 2019 - 1:21:41 AM

Links full text

Identifiers

Collections

Citation

Matthias Aschenbrenner, Lou van den Dries, Joris van der Hoeven. Maximal immediate extensions of valued differential fields. Proceedings of the London Mathematical Society, London Mathematical Society, 2018, 117 (2), pp.376-406. ⟨10.1112/plms.12128⟩. ⟨hal-02350543⟩

Share

Metrics

Record views

8